Pacific Journal of Mathematics

A note on associativity.

Donald A. Norton

Article information

Source
Pacific J. Math., Volume 10, Number 2 (1960), 591-595.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038416

Mathematical Reviews number (MathSciNet)
MR0116064

Zentralblatt MATH identifier
0093.01901

Subjects
Primary: 20.00

Citation

Norton, Donald A. A note on associativity. Pacific J. Math. 10 (1960), no. 2, 591--595. https://projecteuclid.org/euclid.pjm/1103038416


Export citation

References

  • [1] R. H. Bruck, A survey of binary systems, Springer-Verlag. Berlin, 1958.
  • [2] D. A. Norton, Hamiltonian loops, Proc. Amer. Math. Soc, 3 (1952), 56-65.